# SDR MASA200400696

- Difficulty date: December 13, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 1,427 hours, 1,043 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH - CABIN EMERGENCY LIGHTS INOP DUE TO BEING LEFT ON BY CREW.  AIRCRAFT WAS FERRIED TO PHX WHERE MAINTENANCE REPLACED THE BATTERIES.  OPS CHECKED GOOD.
